Convolution conditions for bounded α-starlike functions of complex order

Abstract

Let A be the class of analytic functions in the unit disc U of the complex plane C with the normalization f(0)=f′(0)−1=0. We introduce a subclass S∗M(α,b) of A, which unifies the classes of bounded starlike and convex functions of complex order. Making use of Salagean operator, a more general class S∗M(n,α,b) (n≥0) related to S∗M(α,b) is also considered under the same conditions. Among other things, we find convolution conditions for a function f∈A to belong to the class S∗M(α,b). Several properties of the class S∗M(n,α,b) are investigated.

Authors and Affiliations

A. Y. Lashin

Keywords

Related Articles

Entire functions of exponential type not vanishing in the half-plane Iz>k, where k>0

Let P(z) be a polynomial of degree n having no zeros in |z|<k, k≤1, and let Q(z):=znP(1/z). It was shown by Govil that if max|z|=1|P′(z)| and max|z|=1|Q′(z)| are attained at the same point of the unit circle |z|=1, then...

Some properties for α-starlike functions with respect to k-symmetric points of complex order

In the present work, we introduce the subclass Tkγ,α(φ), of starlike functions with respect to k-symmetric points of complex order γ (γ≠0) in the open unit disc △. Some interesting subordination criteria, inclusion relat...

An existence and approximation theorem for solutions of degenerate nonlinear elliptic equations

The main result establishes that a weak solution of degenerate nonlinear elliptic equations can be approximated by a sequence of solutions for non-degenerate nonlinear elliptic equations.

Properties of modulus of monotonicity and Opial property in direct sums

We give an example of a Banach lattice with a non-convex modulus of monotonicity, which disproves a claim made in the literature. Results on preservation of the non-strict Opial property and Opial property under passing...

On a two-parameter generalization of Jacobsthal numbers and its graph interpretation

In this paper we introduce a two-parameter generalization of the classical Jacobsthal numbers ((s, p)-Jacobsthal numbers). We present some properties of the presented sequence, among others Binet’s formula, Cassini’s ide...

Download PDF file
  • EP ID EP304699
  • DOI 10.17951/a.2017.71.1.65
  • Views 150
  • Downloads 0

How To Cite

A. Y. Lashin (2017). Convolution conditions for bounded α-starlike functions of complex order. Annales Universitatis Mariae Curie-Skłodowska. Sectio A, Mathematica, 71(1), 65-72. https://europub.co.uk/articles/-A-304699